How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20386
Experience:  Specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now

Had circumcision April 2015 and have excess amount of skin

Resolved Question:

Had circumcision April 2015 and have excess amount of skin on both sides under glands, i showed it to my urologist and he was dismissive saying it was just swelling, but surgery was 8 months ago. I need an opinion on what is causing it
Submitted: 1 year ago.
Category: Urology
Expert:  Dr. Y. replied 1 year ago.
Can you post a photo?
Customer: replied 1 year ago.
Yes
Customer: replied 1 year ago.
I sent a few, from both sides and different angles
Expert:  Dr. Y. replied 1 year ago.
This swollen skin is called lymphedema. This is from obstructed lymphatic channels. This may go away over the next few months. If it does not, then you may need to have a surgery to remove this swollen skin. Hope this helps.
Customer: replied 1 year ago.
Thanks for the information, is there any kind of cream or medication i can take that might help swelling decrease faster?
Customer: replied 1 year ago.
I also have 3 more questions
1. is the lymphedema caused by poor circumcision/ surgical error?
2. Is there a possibility of complications ? If so what are they
3. What is the surgical procedure called to remove the swelling? And is it expensive?
Expert:  Dr. Y. replied 1 year ago.
No cream or medication will help this. Only surgical removal of the skin will help. You can try warm compresses to the area, but this is not likely going to work. There is no name for this surgery. It is just removal of that skin. I have no idea on the cost. You have to ask your doctor about that.
Customer: replied 1 year ago.
Ok thank you very much, one more thing. I have had redness on glans since August 2014, tried anti fungal cream,hydrocortisone and didnt work, my urologisr says its not balanitis. But it looks like it, i will send a picture, is there anything else i should try for this?
Customer: replied 1 year ago.
No discharge or anything, no sexual activity, occasional itching but very occasional.
Expert:  Dr. Y. replied 1 year ago.
It looks like inflammation to me. You may need a stringer steroid cream such as betamethasone that your doctor can prescribe.
Dr. Y. and other Urology Specialists are ready to help you
Customer: replied 1 year ago.
I thought so, thanks allot.

Related Urology Questions